# SDR AALA2009062700004

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 61,698 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGAM - CEILING EMERGENCY LIGHTS FROM ROW 13 TO 16 INOPERATIVE.  RESEATED BATTERIES FOR CEILING EMERGENCY LIGHTS FROM ROW 13 TO 16.
